About the Journal

Sunan Kalijaga Journal of Applied Mathematics is devoted to research articles of the highest quality in all areas of applied mathematics and published by Universitas Islam Negeri Sunan Kalijaga Yogyakarta and sunankalijaga.org.

Current Issue

Vol. 1 No. 2 (2023)
View All Issues

Sunan Kalijaga Journal of Applied Mathematics is devoted to research articles of the highest quality in all areas of applied mathematics and published by Universitas Islam Negeri Sunan Kalijaga Yogyakarta and sunankalijaga.org.